MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX PROGRESSIVE PROXIMAL RASP PIP

KERI MEDICAL SA KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Model Number 211-A43000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon further review of this event, we have determined that this event meets the fda's definition of a serious injury, as it required unplanned surgical intervention to prevent potential permanent impairment or damage.In accordance with 21 cfr part 803, we are therefore reporting this event to the fda.The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (evaluation of the returned instrument, review of the device history record, and an assessment of relevant complaint history), it was determined that the most likely root cause of the breakage was the application of force along an abnormal or unintended axis during use.This off-axis loading could have exceeded the mechanical limits of the instrument, leading to its fracture.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that during the procedure, the rasp broke off and the broken part was stuck in the bone and this was difficult to remove.The time of the surgery has been extended by 45 minutes.This event involved unplanned surgical intervention to remove the fragment.

Brand Name
KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Common Device Name
KERIFLEX PROGRESSIVE PROXIMAL RASP PIP
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24470902
Report Number3024706-2026-00007
Device Sequence Number15848264
Product Code GAC
UDI-Device Identifier07640181161560
UDI-Public07640181161560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211-A43000
Device Catalogue Number211-A43000
Device Lot NumberG30000421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown